# SDR COMA0060786

- Difficulty date: October 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 10,667 hours, 9,969 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 212
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 10,372 hours, 9,678 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL CAUTION DURING T/O.  REPLACED STALL COMPUTER.
